Content area

|
|

Lakrids kan inducere torsades de pointes-ventrikulær takykardi

Patientens lakridser.
Forfatter(e)
Mette Aaby Smith, Charlotte Pedersen & Finn Lund Henriksen Hjertemedicinsk Afdeling, Odense Universitetshospital Ugeskr Læger 2016;178:V02160122
Reference: 
Ugeskr Læger 2016;178:V02160122
Blad nummer: 
Sidetal: 
2-3
Liquorice consumption may induce torsades de pointes ventricular tachycardia
This case describes an often forgotten cause of hypokalaemia resulting in electrocardiograpic changes in a 75-year-old man known with hypertension, atrial fibrillation and ischaemic heart disease. A detailed anamnesis, a prompt replacement of potassium and cessation of liquorice consumption resulted in a favourable outcome.
Du skal være logget ind for at læse denne artikel
Log ind

Right side

af Knud Erik Alsbirk | 13/12
2 kommentarer
af Poul Erik Rørbæk | 13/12
11 kommentarer
af Claus Gramstrup Hansen | 10/12
4 kommentarer
af Birgit Alsbjerg | 10/12
1 Kommentar
af Henning Bagger | 09/12
1 Kommentar
af Johanne Dikland | 09/12
4 kommentarer
af Bogi Dánialson Davidsen | 07/12
1 Kommentar
af Mats Lindberg | 06/12
1 Kommentar